6 doctors weighed in:
Is severe diarrhea a common side effect of straterra?
6 doctors weighed in

Dr. Kevin Passer
Pediatrics - Psychiatry
3 doctors agree
In brief: It can be
Try drinking some gatoraid, like a glass three times a day.
It should help. Otherwise, you will probably need to discuss with your doctor lowering your dose or switching to another treatment. Good luck.

In brief: It can be
Try drinking some gatoraid, like a glass three times a day.
It should help. Otherwise, you will probably need to discuss with your doctor lowering your dose or switching to another treatment. Good luck.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Dr. Sidney Vinson
Internal Medicine - Gastroenterology
1 doctor agrees
In brief: No
This is more associated with constipation.

In brief: No
This is more associated with constipation.
Dr. Sidney Vinson
Dr. Sidney Vinson
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors